# SDR FDEA202009262332

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 75,577 hours, 18,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Obstructed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH GEAR HANDLE UP, NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH.  SECONDARY INDICATION ON CONFIG PAGE INDICATED SAFE, ON GEAR EXTENSION WITH GEAR HANDLE DOWN BOTH PRIMARY AND THE SECONDARY INDICATIONS WERE RED UNSAFE.  FOLLOWED QRH, TRIED ALTERNATE GEAR EXTENSION AND WITH CENTER GEAR UP, LANDED WITH CENTER GEAR UP, SECONDARY LIGHT INDICATED GREEN SAFE AFTER LANDING.  FOUND OVERHEAD INSULATION BLANKET TORN, FALLEN DOWN AND OBSTRUCTED NOSE LANDING GEAR LOCKED SENSORS.  REMOVED TORN BLANKET BETWEEN NOSE LANDING GEAR LOCKED PROXIMITY SENSORS AND TARGETS, PER AMM 32-61-17-4.  PRIMARY AND SECONDARY LANDING GEAR INDICATORS SHOWN ALL GREEN.  INSPECTED NOSE LANDING GEAR DOWN AND LOCKED SENSORS AND TARGETS, NO DEFECTS NOTED.  COMPLIED WITH EA NR 1-2500-T356992 A PT1 AND PERFORMED NOSE LANDING GEAR LOCKED PROXIMITY SENSOR RETURN TO SERVICE TEST, PER AMM 32-61-17-5, NO DEFECTS NOTED.
